Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 146, NWS Des Moines, IA

September 9, 2016Crawford County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Sep 9, 2016, 1:17 PM CDT for Crawford County, Iowa. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 1:17 PM CDT (18:17 UTC)
Expired
Sep 9, 2016, 2:00 PM CDT
In force
43 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Crawford County, IA

The radar

The Omaha radar (KOAX), 106 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

624 
WUUS53 KDMX 091817
SVRDMX
IAC047-091900-
/O.NEW.KDMX.SV.W.0146.160909T1817Z-160909T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
117 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAWFORD COUNTY IN WEST CENTRAL IOWA...

* UNTIL 200 PM CDT.

* AT 116 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNLAP...OR
  19 MILES SOUTHWEST OF DENISON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DENISON...MANILLA...DOW CITY...VAIL...WESTSIDE...ARION...BUCK
  GROVE...ASPINWALL AND DENISON MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4202 9567 4208 9509 4186 9510 4187 9567
TIME...MOT...LOC 1816Z 263DEG 29KT 4191 9570 

HAIL...<.75IN
WIND...60MPH
 
$$

SKOW
2 follow-up statements
139 
WWUS53 KDMX 091838
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
138 PM CDT FRI SEP 9 2016

IAC047-091900-
/O.CON.KDMX.SV.W.0146.000000T0000Z-160909T1900Z/
CRAWFORD IA-
138 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHERN CRAWFORD COUNTY...

AT 137 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DENISON TO NEAR DEFIANCE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DENISON...MANILLA...DOW CITY...VAIL...WESTSIDE...ARION...BUCK
GROVE...ASPINWALL AND DENISON MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4203 9556 4208 9509 4186 9510 4187 9552
TIME...MOT...LOC 1837Z 260DEG 31KT 4205 9535 4187 9541 

HAIL...<.75IN
WIND...60MPH
 
$$

SKOW
616 
WWUS53 KDMX 091900
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
200 PM CDT FRI SEP 9 2016

IAC047-091909-
/O.EXP.KDMX.SV.W.0146.000000T0000Z-160909T1900Z/
CRAWFORD IA-
200 PM CDT FRI SEP 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY WILL
EXPIRE AT 200 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4203 9556 4208 9509 4186 9510 4187 9552
TIME...MOT...LOC 1859Z 263DEG 29KT 4207 9512 4189 9518 

$$

SKOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 12:42 PM CDT, 35 minutes earlier.

Area forecast discussion, Sep 9, 12:42 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1242 PM CDT Fri Sep 9 2016

...Aviation Update...

.SHORT TERM.../Today/
Issued at 328 AM CDT Fri Sep 9 2016

Main challenges today will be convection and temperatures. First
impressions...models not doing very well early this morning. At
0730z there is little convection over northwest/western Iowa while
most of the hires models suggested that areal coverage of
thunderstorms would be filling into this area by now. Isolated weak
convection has attempted to develop near Denison/Carroll...but it is
having difficulty holding together. Subjective 03z surface shows a
weak stationary front across southern Iowa...tied to a low over
north central Nebraska. Aloft at H850...flow remains weak over most
of Iowa from the south/southwest at 10-15kts while slightly stronger
flow of 10 to 20kts is persisting in Nebraska. There is also a warm
front aloft which is most likely resulting in the convection now
over eastern South Dakota/western MN. The general lack of convection
at 0730z might be tied to the stronger MCS south in Kansas-Missouri.
As a result of the situation...have trimmed back PoP northwest
through 11-12z and gradually increase across north/north central
through 18z...keeping most of south central dry for now. The push of
mainly stratiform precipitation over northern Missouri may affect
the southeast through 18z. A slightly more consistent picture is
expected this afternoon as the cool front/low sweeps east into the
area.

The weak Nebraska surface low will track into Iowa later this
morning keeping the south in the warm sector. Shower and thunder
chances will remain north with generally increasing chances again
northwest to southeast through 00z. The ESRL HRRR...NMM...ARW and
most of the synoptic models agree that the front will begin to light
up during the afternoon. The initial surge of instability along the
boundary over western/southwest Iowa should be the main concern for
severe weather into the mid to late afternoon hours. This area will
have longer to recover and remain undisturbed for most of the day.
Bulk shear is not particularly strong but enough at 25 to 40kt to
support severe weather with wind and hail the main concerns.
Sufficient cape to 1600-2000 J/KG over the west will diminish
quickly into the evening hours though shear increases behind the
boundary. H850 moisture analysis at 00z shows tropical remnants of
Newton now extending from Texas to Nebraska and this will feed into
the front today. Precipitable water forecast is between 1.5 and 1.75
this afternoon. With some focus along the front the potential for a
1 to 2 inch rainfall is possible. We continue outlooked for a slight
risk of excessive rainfall today through evening. Though the risk is
there...it remains more isolated due to the expectation that the
front will push the storms along as it moves east.  1 hour flash
flood guidance is at least 1.5 inches or higher...with 3 hour at
least 1.75 inches or higher. The areas which experienced heavier
rainfall Tuesday through Wednesday evening may experience minor
runoff issues if some of the storms manage to output up to 2
inches/hour.  Typical urban runoff is also possible in the metro
areas as well.  The storms are progged to affect the I35 corridor
and the Des Moines area by 23-00z...so this line may impact rush
hour traffic later today. For now will not highlight any areas with
headlines given storm movement of 20 to 25kts should offset rainfall
rates. Highs today will recover into the mid 70s north to the lower
80s in central and southern areas.

.LONG TERM.../Tonight through Thursday/
Issued at 328 AM CDT Fri Sep 9 2016

Forecast focus is on lingering storm chances tonight...with drier
and pleasant conditions this weekend into early next week.

Tonight: Forecast Confidence = Medium

An MCS or broken line of storms is expected to be ongoing at the
beginning of the period along a cold front that will bisect Iowa
from NE to SW at 00Z Saturday. The front and associated storms
should remain fairly progressive as they move off to the
east/southeast. The latest CAM guidance from the NSSL WRF, 4KM NAM
NEST, WRF ARW/NMM, and ESRL HRRR indicate that a majority of the
storms should exit the area by 06-09Z Saturday.  The primary severe
threat this evening and tonight /conditional on instability/ will
likely be damaging winds, due to linear MCS mode, along with
locally heavy rainfall. Behind the cold front, breezy northwest
winds will advect in a cooler and drier airmass. Lows tonight
should fall into the 50s.

Saturday through Monday: Forecast Confidence = High

Surface high pressure will build into the Midwest in the wake of the
aforementioned cold front which will result in a stretch of
fantastic weather from Saturday through Monday. Could see some
residual cloudiness Saturday morning, otherwise expect Saturday to
be a breezy day with northwest winds of 15 to 25 mph due to a fairly
tight pressure gradient and subsidence in the wake of the upper
shortwave. H8 temps in the 8C to 10C range will keep highs in the
upper 60s and lower 70s. Southerly return flow on the backside of
the surface high will lead to a moderation in temps on Sunday and
Monday with highs in the 70s to lower 80s.  Dewpoint values will
generally be in the 50s, very comfortable.

Monday Night through Thursday: Forecast Confidence = Medium/High

The 00z suite of models have slowed the next upper trough and
associated cold front a bit, but is still expected to impact the
area from Monday night into Tuesday, resulting in a chance of
showers/tstms, especially over southern Iowa. In the wake of this
frontal passage, a strong Canadian high pressure system is expected
to move into the region on Wed-Thu with the possibility of some of
the coolest weather of the season thus far. Highs on Tuesday and
Wednesday will likely remain in the 60s with lows in the 40s over
northern Iowa on Tuesday night.

&&

.AVIATION.../For the 18Z TAFS through 18Z Saturday afternoon/
Issued at 1239 PM CDT Fri Sep 9 2016

A few challenges through the TAF period...winds, ceilings,
weather type, visibilities. All of which are tied to convection
and/or the impending cold front. For the time being, have hedged
ceilings/weather type/visibilities more generally in/around VFR with
the idea of adding detail as details become clearer. Certainly
MVFR if not IFR conditions will occur as showers/storms pass. Winds
attempted to be tied with anticipated cold front passage. Most
consequential weather/conditions will linger to around 00z, closer
to 03z for KOTM, before clearing out overnight with frontal
passage.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for Bremer-Butler-Cerro
Gordo-Franklin-Hancock-Winnebago-Worth.

&&

SHORT TERM...REV
LONG TERM...Fowle
AVIATION...Curtis
Hazardous weather outlook, Sep 9, 3:55 AM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
355 AM CDT FRI SEP 9 2016

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-100900-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
355 AM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN IOWA THIS
MORNING. AFTER A RELATIVELY LULL IN THE ACTION...SCATTERED TO
NUMEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP DURING THE
AFTERNOON AND EVENING. THE GREATEST THREAT FOR SEVERE STORMS IS
ACROSS SOUTHWEST AND SOUTH-CENTRAL IOWA. THE PRIMARY THREATS WILL
BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. AN
ISOLATED TORNADO IS ALSO POSSIBLE EARLY IN THE EVENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH TUESDAY
NIGHT AND AGAIN ON THURSDAY. THE THREAT FOR SEVERE WEATHER IN
THIS PERIOD IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

FOWLE

In the hours before

Special weather statement, Sep 9, 10:22 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1022 AM CDT FRI SEP 9 2016

IAZ005-007-016-017-023>026-034>036-091600-
FRANKLIN IA-WORTH IA-WEBSTER IA-WRIGHT IA-CERRO GORDO IA-HUMBOLDT IA-
CALHOUN IA-POCAHONTAS IA-KOSSUTH IA-HANCOCK IA-HAMILTON IA-
1022 AM CDT FRI SEP 9 2016

...STRONG GUSTY WINDS WITH LINE OF THUNDERSTORMS MOVING THROUGH
NORTH CENTRAL IOWA...

AT 1021 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF SMITH POOL TO
ROCKWELL CITY. MOVEMENT WAS EAST AT 50 MPH.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. WINDS AT
THE ALGONA AIRPORT RECENTLY GUSTED TO 41 MPH.

LOCATIONS IMPACTED INCLUDE...
MASON CITY...FORT DODGE...WEBSTER CITY...ALGONA...FOREST CITY...
GARNER...CLARION...ROCKWELL CITY...DAKOTA CITY...HUMBOLDT...EAGLE
GROVE...BELMOND...BRITT...MANSON...MANLY...CLEAR LAKE...EAGLE LAKE...
FORT DODGE REGIONAL AIRPORT...SOUTH TWIN LAKE AND BIG WALL LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4222 9389 4240 9480 4291 9447 4291 9444
      4296 9444 4318 9430 4326 9368 4326 9350
      4328 9350 4334 9302
TIME...MOT...LOC 1521Z 262DEG 42KT 4314 9401 4237 9463

SKOW
Special weather statement, Sep 9, 11:01 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1101 AM CDT FRI SEP 9 2016

IAZ016-017-025>027-035>037-046>048-091700-
FRANKLIN IA-WEBSTER IA-WRIGHT IA-STORY IA-CERRO GORDO IA-BOONE IA-
BUTLER IA-HARDIN IA-HANCOCK IA-HAMILTON IA-GREENE IA-
1101 AM CDT FRI SEP 9 2016

...STRONG AND GUSTY WINDS POSSIBLE WITH LINE OF THUNDERSTORMS IN
CENTRAL IOWA...

AT 1059 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM CLEAR LAKE TO NEAR JEFFERSON. MOVEMENT
WAS EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AMES...MASON CITY...FORT DODGE...BOONE...WEBSTER CITY...NEVADA...IOWA
FALLS...HAMPTON...JEFFERSON...GARNER...CLARION...EAGLE GROVE...STORY
CITY...HUXLEY...BELMOND...OGDEN...ACKLEY...SLATER...NORA SPRINGS AND
ROLAND.

LAT...LON 4291 9303 4291 9272 4256 9300 4256 9303
      4253 9302 4186 9355 4199 9461 4264 9399
      4265 9397 4268 9397 4325 9359 4325 9302
TIME...MOT...LOC 1559Z 281DEG 39KT 4311 9341 4205 9438

SKOW
Local storm report, Sep 9, 11:46 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1146 AM CDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HEAVY RAIN       5 N CLARKSVILLE         42.86N 92.67W
09/09/2016  M2.30 INCH       BUTLER             IA   FIRE DEPT/RESCUE

            MUCH OF THIS TOTAL FELL IN 30 MINUTES.

&&

NWS DES MOINES IA
IRIS SYSTEM
Special weather statement, Sep 9, 11:55 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1155 AM CDT FRI SEP 9 2016

IAZ028-039-091815-
BREMER IA-BLACK HAWK IA-
1155 AM CDT FRI SEP 9 2016

...HEAVY RAINFALL WITH AREA OF STORMS NORTH OF WATERLOO...

AT 1152 AM CDT...DOPPLER RADAR WAS TRACKING MULTIPLE AREAS OF
SHOWERS AND THUNDERSTORMS OVER BREMER COUNTY...MOVING EAST AT 25 MPH.

WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE OVER A VERY SHORT AMOUNT OF TIME. THIS MAY
LEAD TO LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE AND URBAN AREAS.

LOCATIONS IMPACTED INCLUDE...
WAVERLY...SUMNER...DENVER...TRIPOLI...JANESVILLE...READLYN...
FREDERIKA AND WAVERLY MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4262 9255 4270 9255 4291 9243 4291 9208
      4259 9208
TIME...MOT...LOC 1652Z 272DEG 20KT 4273 9237

SKOW
Local storm report, Sep 9, 12:05 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1205 PM CDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       CLARKSVILLE             42.78N 92.67W
09/09/2016  M2.90 INCH       BUTLER             IA   PUBLIC

            TWO HOUR TOTAL.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Sep 9, 12:11 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1211 PM CDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       CLARKSVILLE             42.78N 92.67W
09/09/2016  M2.90 INCH       BUTLER             IA   TRAINED SPOTTER

            MUCH OF THE RAIN OCCURRED OVER THE PAST 2
            HOURS.

&&

RAD

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 9:16 AM CDTSpecial Weather StatementDMXEmmet, Kossuth, Palo Alto, Pocahontas, Sac44 min
Sep 9, 9:28 AM CDTSpecial Weather StatementDMXPalo Alto32 min
Sep 9, 10:22 AM CDTSpecial Weather StatementDMXCalhoun, Cerro Gordo, Hancock, Humboldt, Webster, Wright38 min
Sep 9, 11:01 AM CDTSpecial Weather StatementDMXBoone, Cerro Gordo, Franklin, Greene, Hamilton, Hardin and 3 more59 min
Sep 9, 11:31 AM CDTFlash Flood WarningDMXBremer, Butler, Franklin6 hr
Sep 9, 11:40 AM CDTFlash Flood WatchDMXBremer, Butler, Cerro Gordo, Franklin, Hancock, Winnebago and 1 more6 hr
Sep 9, 11:55 AM CDTSpecial Weather StatementDMXBremer80 min
Sep 9, 1:29 PM CDTSpecial Weather StatementDMXCarroll46 min
Sep 9, 1:59 PM CDTSpecial Weather StatementDMXCarroll, Greene, Hamilton, Webster46 min
Sep 9, 2:28 PM CDTSpecial Weather StatementDMXBoone, Greene, Story47 min
Sep 9, 2:33 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Hamilton, Story, Webster42 min
Sep 9, 2:59 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison31 min
Sep 9, 3:12 PM CDTSpecial Weather StatementDMXDallas, Madison, Polk48 min
Sep 9, 4:01 PM CDTSpecial Weather StatementDMXJasper, Madison, Polk, Warren44 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.